# SDR SWAA2016081554796

- Difficulty date: July 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65464388SWA
- Part serial: 1893
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK FORWARD FITTING CORRODED.   REPAIRED THE FITTING IAW EA.
